# SDR SWIA202161334

- Difficulty date: July 17, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SEAT TRACK FS 485-581 LBL9 HAS CORROSION      (C-CHECK RO 9/27/2021)    EVALUATED SEAT TRACK CORROSION AS OUT-OF-LIMITS. REPLACED LEFT-HAND SEAT TRACK AT FS 485.00 - 581.00 WITH NEW SEAT TRACK. REF. CRJ700 A.M.M. 53-00-49-400-801-A03.
